# SDR DALA1122123309

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 26,268 hours, 3,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y450 FR41, FR44 & FR47 CORRODED.  REMOVED CORROSION AS PER SRM 51-74-00. FR41: MAT'L REMOVED: 0.045"  L=2"XW=1", FR44: MAT'L REMOVED: 0.039", L=1.5"XW=1", FR47:  MAT'L REMOVED: 0.037", L=1.5" XW=1". ORIGINAL THK: 0.120".  FOUND OUT OF LIMIT AS PER SRM 53-31-15 FIG 101.  DAMAGED SEAT TRACK REMOVED AND NEW SEAT TRACK REPLACED AS PER SRM 51-42-11.
